# SDR QXEA200500792

- Difficulty date: April 13, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 7,596 hours, 5,611 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - FUSELAGE INTERIOR, FUSELAGE STATION 280 FLOOR SUPPORT CROSSBEAM IS CORRODED ON TOP FLANGE FROM LBL30 TO RBL30.  REPAIRED IAW REO 670-53-11-047.
